Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Lusin and Suslin topologies on a set


Author: Kohur Gowrisankaran
Journal: Proc. Amer. Math. Soc. 43 (1974), 326-330
MSC: Primary 54H05
DOI: https://doi.org/10.1090/S0002-9939-1974-0336721-3
MathSciNet review: 0336721
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that the Borel subsets of two Suslin topologies on a set $ X$ are identical if and only if there is a Suslin topology on $ X$ finer than both the given topologies. Properties of the supremum topology are given under suitable conditions on the subdivisions of the spaces.


References [Enhancements On Off] (What's this?)

  • [1] Laurent Schwartz, Radon measures on arbitrary topological spaces and cylindrical measures, Published for the Tata Institute of Fundamental Research, Bombay by Oxford University Press, London, 1973. Tata Institute of Fundamental Research Studies in Mathematics, No. 6. MR 0426084

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H05

Retrieve articles in all journals with MSC: 54H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0336721-3
Keywords: Lusin, Suslin, topology, Borel sets, Radon space, Radon measures
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society